# SDR 2001UALA00819

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT APPROX BS 1279 SHEAR TIE BETWEEN 33R AND 34R CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIE PER BAC DRAWING 146T8561 AND SRM 51-40-2.
